I've tried Visine eye drops, but it doesn't take away the burning itching feeling. I have allergies, however, I am not completely sure that my allergies are causing this effect. It starts when I touch my eyes, and gets to the point where they swell, and I am hardly able to open them. There is lots of clear discharge as well as yellowish puss. I have always had problems with my eyes because of my allergies, but it has never been to this extreme. I brought the issue up to my doctor, and he said it was my allergies and to take eye drops (Visine allergy formula). That was two months ago, and my eyes have only continued to get worse. My eye sight is unaffected (until they swell). Could this problem be allergy related, or is it an infection that I should have treated? And if it is allergy related, what could I take to help it?
Well you are definitely having a problem I would say. I can't diagnose you here on this forum but you almost certainly have some type of serious allergic conjuctivitis or infectious conjuctivitis or other. Please make an appointment to see an ophthalmologist right away because your current treatment is obiviously not working and you could have a serious problem. Good Luck.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.